Limit Gibbs state for some classes of one-dimensional systems of quantum statistical mechanics

Research output: Contribution to journalArticle

8 Scopus citations

Abstract

We prove the existence of the limit Gibbs state for one-dimensional continuous quantum fermion systems with non-hard-core, non-negative, rapidly decreasing pair interaction potentials. Existence of the limit Gibbs state is also established for one-dimensional continuous quantum boson systems with pair interaction potentials as above which, in addition, increase sufficiently fast at small distances.

Original languageEnglish (US)
Pages (from-to)119-136
Number of pages18
JournalCommunications In Mathematical Physics
Volume62
Issue number2
DOIs
StatePublished - Jun 1 1978

All Science Journal Classification (ASJC) codes

  • Statistical and Nonlinear Physics
  • Mathematical Physics

Fingerprint Dive into the research topics of 'Limit Gibbs state for some classes of one-dimensional systems of quantum statistical mechanics'. Together they form a unique fingerprint.

  • Cite this